# SDR AALA202402274788

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 67,575 hours, 31,604 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 27 EMERGENCY PATHWAY LIGHT AT SEAT INOPERATIVE.  REPLACED EMERGENCY LIGHT SEAT HARNESS UNDER SEAT 27ABC PER CMM 25-22-52.
